Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nondiscriminating sets for $ H\sp{\infty }$


Authors: Donald E. Marshall, Arne Stray and Carl Sundberg
Journal: Proc. Amer. Math. Soc. 86 (1982), 267-272
MSC: Primary 30D55; Secondary 31A05
DOI: https://doi.org/10.1090/S0002-9939-1982-0667286-9
MathSciNet review: 667286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the subsets $ S$ of the unit disk $ D$ with the property that any function defined on $ S$ that has a bounded harmonic extension to $ D$, must also have a bounded analytic extension to $ D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 31A05

Retrieve articles in all journals with MSC: 30D55, 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667286-9
Keywords: Interpolation, Carleson measures
Article copyright: © Copyright 1982 American Mathematical Society